In vivo (Athens, Greece) · 2019
Prophylactic Antiemetics for Haematological Malignancies: Prospective Nationwide Survey Subset Analysis in Japan.
Название и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yoshida I, Tamura K, Miyamoto T, Shimokawa M, Takamatsu Y, Nanya Y, Matsumura I, Gotoh M, Igarashi T, Takahashi T, Aiba K, Kumagai K, Ishizawa K, Kurita N, Usui N, Hatake K
Аннотация
Background/aimAlthough neurokinin-1 receptor antagonists are approved chemotherapy drugs in Japan, no nationwide surveys have been performed to validate chemotherapy-induced nausea and vomiting (CINV) guidelines in clinical practice. This study evaluated CINV in patients with haematological malignancies starting first-time chemotherapy.Patients and methodsA nationwide CINV survey on patients with haematological malignancies was conducted at 118 institutions. Patients undergoing moderately emetic chemotherapy (n=17) and highly emetic chemotherapy (HEC; n=180) were compared.ResultsForty-one patients undergoing HEC received triple antiemetics. Female gender and young age were risk factors for early-phase nausea, while female gender remained a risk factor for late-phase nausea and vomiting. Among 125 patients receiving CHOP (doxorubicin, cyclophosphamide, vincristine, prednisone)-like regimens, complete response and complete control were increased in patients receiving triple antiemetics, compared to those with double antiemetics.ConclusionGuideline compliance was very low. Although not statistically significant, there was a trend for reduced CINV and improved disease control for triple versus double antiemetics, suggesting that triple antiemetics should be considered for HEC, especially in young female patients with non-Hodgkin lymphoma receiving CHOP-like regimens.